MAUDE Adverse Event Report: ORGANON & CO. JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON & CO. JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vomiting (2144)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
This initial spontaneous report originating from the united states was received from a monitor who observed a speaker program, via a company representative, referring to a female patient of unknown age.The patient's concurrent conditions, medical history and past drug reactions/allergies were not reported.No concomitant medications were reported.This report concerns 1 patient and 1 device.On an unknown date, the patient was inserted with vacuum-induced hemorrhage control system ((b)(4) system) (lot# was not reported) for an unknown indication (product used for unknown indication).On an unknown date, the patient experienced vomiting and the device moved (device dislocation).It was stated that the device was removed and replaced with bakri (required intervention).The outcome of vomiting was unknown.The causality assessment was not provided.The availability of the vacuum-induced hemorrhage control system ((b)(4) system) was unknown.Upon internal review, the event device dislocation was determined to be medically significant.Medical device reporting criteria: serious injury.Fda mdr codes: (b)(4).

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON & CO.
30 hudson street, jersey city
NJ 07302
Manufacturer (Section G)
ORGANON & CO.
30 hudson street, jersey city
NJ 07302
Manufacturer Contact
30 hudson street, jersey city
MDR Report Key15988486
Report Number3017425145-2022-00150
Device Sequence Number5672624
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public(01)00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberJADA-1001
Device Catalogue NumberJADA-1001
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale